ASYMPTOTIC BEHAVIOR FOR NONDISSIPATIVE QUASILINEAR PARABOLIC SYSTEM WITH VISCOELASTIC AND TIME-VARYING DELAY TERM

Full Article - PDF

Published: 2017-04-17

Page: 162-171


MOHAMED FERHAT

Laboratory ACEDP, Djillali Liabes University, 22000 Sidi Bel Abbes, Algeria.

ALI HAKEM *

Laboratory ACEDP, Djillali Liabes University, 22000 Sidi Bel Abbes, Algeria.

*Author to whom correspondence should be addressed.


Abstract

The main goal of this paper is to study the stabilization of the non-dissipative quasilinear parabolic system with viscoelastic and delay terms. Under suitable assumptions, we prove the energy decay result adapting the lemma of Martinez.

Keywords: Energy decay, Nondisipative term, Delay term


How to Cite

FERHAT, M., & HAKEM, A. (2017). ASYMPTOTIC BEHAVIOR FOR NONDISSIPATIVE QUASILINEAR PARABOLIC SYSTEM WITH VISCOELASTIC AND TIME-VARYING DELAY TERM. Asian Journal of Mathematics and Computer Research, 17(3), 162–171. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/949

Downloads

Download data is not yet available.